Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments

A. Yu. Zaitsev

ESAIM: Probability and Statistics (1998)

  • Volume: 2, page 41-108
  • ISSN: 1292-8100

How to cite


Zaitsev, A. Yu.. "Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments." ESAIM: Probability and Statistics 2 (1998): 41-108. <>.

author = {Zaitsev, A. Yu.},
journal = {ESAIM: Probability and Statistics},
keywords = {independent random vectors; rate of strong approximation},
language = {eng},
pages = {41-108},
publisher = {EDP Sciences},
title = {Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments},
url = {},
volume = {2},
year = {1998},

AU - Zaitsev, A. Yu.
TI - Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments
JO - ESAIM: Probability and Statistics
PY - 1998
PB - EDP Sciences
VL - 2
SP - 41
EP - 108
LA - eng
KW - independent random vectors; rate of strong approximation
UR -
ER -


  1. BÁRTFAI, P. ( 1966), Die Bestiminung der zu einem wiederkehrenden Prozess gehörenden Verteilungfunktion aus den mit Fehlern behafteten Daten einer einzigen Realisation, Studia Sci. Math. Hungar. 1 161-168. Zbl0156.39102MR215377
  2. BERGER, E. ( 1982), Fast sichere Approximation von Partialsummen unabhängiger und stationärer ergodischer Folgen von Zufallsveetoren, Dissertation, Universität Göttingen. 
  3. BERKES, I., PHILIPP, W. ( 1979), Approximation theorems for independent and weakly dependent random vectors, Ann. Probab. 7 29-54. Zbl0392.60024MR515811
  4. BOROVKOV, A. A. ( 1973), On the rate of convergence in the invariance principle, Theor. Probab. Appl. 18 207-225. Zbl0323.60031MR324738
  5. CSÖRGŐ, M., RÉVÉSZ, P. ( 1975), A new method to prove Strassen type laws of invariance principle. I; II, Z. Wahrscheinlichkeitstheor. verw. Geb. 31 255-259; 261-269. Zbl0283.60024MR375411
  6. CSÖRGŐ, M., RÉVÉSZ, P. ( 1981), Strong approximations in probability and statistics, Academic Press. Zbl0539.60029MR666546
  7. CSÖRGŐ, S., HALL, P. ( 1984), The Komlós-Major-Tusnády approximations and their applications, Austral J. Statist. 26 189-218. Zbl0557.60028MR766619
  8. DOOB, J. L. ( 1953), Stochastic processes, Wiley. Zbl0053.26802MR58896
  9. ElNMAHL, U. ( 1986), A refinement of the KMT-inequality for partial sumstrong approximation, Techn. Rep. Ser. Lab. Res. Statist. No. 88. Carleton University, University of Ottawa. 
  10. ElNMAHL, U. ( 1987a), A useful estimate in the multidimensional invariance principle, Probab. Theor. Rel Fields 76 81-101. Zbl0608.60029MR899446
  11. ElNMAHL, U. ( 1987b), Strong invariance principles for partial sums of independent random vectors, Ann. Probab. 15 1419-1440. Zbl0637.60041MR905340
  12. ElNMAHL, U. ( 1989), Extensions of results of Komlós, Major and Tusnády to the multivariate case, J. Multivar. Anal. 28 20-68. Zbl0676.60038MR996984
  13. GÖTZE, F., ZAITSEV, A. YU. ( 1997), Multidimensional Hungarian construction for almost Gaussian smooth distributions, Preprint 97- 071 SFB 343, Universität Bielefeld. Zbl1019.60032
  14. KOMLÓS, J., MAJOR, P., TUSNÁDY, G. ( 1975; 1976), An approximation of partial sums of independent RV'-s and the sample DF. I; II, Z. Wahrscheinlichkeitstheor. verw. Geb. 32 111-131; 34 34-58. Zbl0308.60029MR375412
  15. MASSART, P. ( 1989), Strong approximation for multivariate empirical and related processes, via KMT construction, Ann. Probab. 17 266-291. Zbl0675.60026MR972785
  16. PHILIPP, W. ( 1979), Almost sure invariance principles for sums of B-valued random variables, Lect. Notes in Math. 709 171-193. Zbl0418.60013MR537701
  17. PROKHOROV, YU. V. ( 1956), Convergence of random processes and limit theorem of probability theory, Theor. Probab. Appl. 1 157-214. Zbl0075.29001
  18. ROSENBLATT, M. ( 1952), Remarks on a multivariate transformation, Ann. Math. Statist. 23 470-472. Zbl0047.13104MR49525
  19. SAKHANENKO, A. I. ( 1984), Rate of convergence in the invariance principles for variables with exponential moments that are not identically distributed, In: Trudy Inst. Mat. SO AN SSSR, Nauka, Novosibirsk, 3 4-49 (in Russian). Zbl0541.60024MR749757
  20. SAZONOV, V. V. ( 1981), Normal approximation - some recent advances, Lect. Notes in Math. 879. Zbl0462.60006MR643968
  21. SHAO, QI-MAN ( 1995), Strong approximation theorems for independent random variables and their applications, J. Multivar. Anal. 52 107-130. Zbl0817.60027MR1325373
  22. SKOROKHOD, A. V. ( 1961), Studies in the theory of random processes, Univ. Kiev Press (in Russian, Engl. transl. ( 1965), Addison-Wesley). Zbl0146.37701MR185620
  23. STRASSEN, V. ( 1964), An invariance principle for the law of iterated logarithm, Z. Wahrscheinlichkeitstheor. verw. Geb. 3 211-226. Zbl0132.12903MR175194
  24. YURINSKII, V. V. ( 1978), On the error of the Gaussian approximation to the probability of a ball, Unpublished manuscript. 
  25. ZAITSEV, A. YU. ( 1986), Estimates of the Lévy-Prokhorov distance in the multivariate central limit theorem for random variables with finite exponential moments, Theor. Probab. Appl. 31 203-220. Zbl0659.60042
  26. ZAITSEV, A. YU. ( 1987), On the Gaussian approximation of convolutions under multi-dimensional analogues of S. N. Bernstein inequality conditions, Probab. Theor. Rel. Fields 74 535-566. Zbl0612.60031MR876255
  27. ZAITSEV, A. YU. ( 1988), On the connection between two classes of probability distributions, In: Rings and modulus. Limit theorems of probability theory. Vol. 2, Leningrad University Press, 153-158 (in Russian). MR974144
  28. ZAITSEV, A. YU. ( 1995a), Multidimensional version of the Hungarian construction, In : Vtoraya Vserossiiskaya shkola-kollokvium po stochasticheskim metodam. Ioshkar-Ola, 1995. Tezisy dokladov, TVP, Moskva, 54-55 (in Russian). 
  29. ZAITSEV, A. YU. ( 1995b), Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments, Preprint 95 - 055 SFB 343, Universität Bielefeld. 
  30. ZAITSEV, A. YU. ( 1996a), An improvement of U. Einmahl estimate in the multidimensional invariance principle, In: Probability Theory and Mathematical Statistics. Proceedings of the Euler Institute Seminars Deducated to the Memory of Kolmogorov. I. A. Ibragimov and A. Yu. Zaitsev eds. Gordon and Breach, 109-116. Zbl0873.60020MR1661697
  31. ZAITSEV, A. YU. ( 1996b), Estimates for quantiles of smooth conditional distributions and multidimensional invariance principle, Siberian Math. J. 37 807-831 (in Russian). Zbl0881.60034MR1643370
  32. ZAITSEV, A. YU. ( 1997), Multidimensional variant of the Komlós, Major and Tusnády results for vectors with finite exponent ial moments, Dokl. Math. 56 935-937. Zbl0971.60033

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.